Tingling in Arms and Legs

Home The Candida Forum Candida Advice Tingling in Arms and Legs

This topic contains 5 replies, has 4 voices, and was last updated by  Alessa 3 years, 1 month ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #172263

    Etana5728
    Participant
    Topics: 1
    Replies: 1

    Hello,
    I am brand new to this and am currently on day 4 of the detox. The swelling in my tongue has gone down for the first time in several years. But I am also experiencing tingling in my arms and legs. Does anyone else experience this? Thanks in advance for your help

    #172309

    alexisMCA
    Participant
    Topics: 15
    Replies: 33

    Yes and I am on day 4 also, A feeling of being dizzy, fatigue and luckily the room not spinning or I would be really pissed! LOL I need to study for the bar right now so any symptom of Die-Off or detox is a killer.

    I also am yawning all the time never have and have hot flashes and then cold hands and cold feet.

    I get through it by washing my face with cool water, I have oxygen my neuro doctor prescribed for my migraines *which I don’t have nearly as often because of gluten free and diet changes, and so far any symptom that you feel is probably all part of this detox.

    But if you feel like it is not this then definitely seek ER emergency help.

    Its a roller coaster!

    #172335

    Etana5728
    Participant
    Topics: 1
    Replies: 1

    As of tomorrow I will be at one month. I thought I was through with all of the detox but it just keeps coming in fun little waves. We will get there.All the best on the bar!

    #172353

    alexisMCA
    Participant
    Topics: 15
    Replies: 33

    Today is day 11 for me of the future LOL. I was eating eggs and didn’t realize they had antibiotics in them so perhaps that is why my progress may not be as great as some others.

    My current symptoms as of day 11: I am a little tired because not able to sleep well at night toss and turn, but overall I got through the dizzy, clammy hands/feet and the hot and cold episodes and tingly arms and legs all of that. I had bad days 2 of them and then so far so good.

    Positive symptom changes: Slimming down lost a few pounds, feeling less dizzy and off so to speak, my skin rash is gone, I can feel the difference.

    My current regime: I have my anti-fungals and fiber that NOW fiber I like easy to get down, in the morning garlic capsule, caprylic along with the supplement called LivaTone my doctor approved it has dandelion, milk thistle B-vitamins (my liver enzymes were high so want to bring those back to normal too). Eat the anti-candida diet no fruits and just follow it eating meat that is hormone and antibiotic free and also the eggs the same no antibiotics expensive as heck (hoping to find other resources) and then a probiotic I am doing VSL3 sachet but 1/4 to half a dose max per day. It is super strong and had bad die off symptoms when I did a entire sachet last time. Lots of water and teas nettle leaf, dandelion and so far so good.

    #172368

    healingmyself
    Participant
    Topics: 1
    Replies: 4

    could be an autoimmune response (a nurse was telling me when I went through something similar) could even be the candida itself (you can be allergic to it, itself). Do you have amalgam fillings? If so when did you have them/ it put in and/ or taken out? My tingling was from heavy metal poisoning so I’m wondering if your die off is exasperating another condition till your body is clear.

    #172467

    Alessa
    Participant
    Topics: 1
    Replies: 1

    I had tingling in arms and legs as well, in the beginning of detoxing- this got severely worse when I would do anything physically and exercise was one of the main problems. In addition to the tingling I was really dizzy and would reach a point of fainting, felt very uncomfortable with people being close to me and if everything was coming at me.
    In my experience, I am about 2 months post that stage now, it does go away. But you may still have days where you experience virtigo or dizzyness.

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Tingling in Arms and Legs’ is closed to new replies.